# SDR B4VR2017013000001

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: General aviation
- Filed by: CAE Oxford Aviation Academy Phoenix Inc, repair station B4VR470K
- Aircraft: N424TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC140
- Aircraft time: 4,649 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Part number: D60321725
- Condition: Debonded
- Location: Cross Link
- Part time: 99 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CROSS LINK JOINTS THAT WERE BONDED IN TO THE LANDING GEAR TRAILING ARM IAW MSB 42-088/3 AND AD 2011-11-07 SHIFTED DURING NORMAL OPERATION. THIS RESULTED IN
METAL ON METAL CONTACT BETWEEN THE LANDING GEAR CROSS LINKS AND THE TRAILING ARMS.   SDR B4VR011617A AND B4VR012417A
